# SDR P2EA2002V018

- Difficulty date: February 19, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q1+Q2 INSPECTION, MAIN PASSENGER CABIN FLOOR AREA AT STA 520 FLOOR ANGLE CRACKED.  FLOOR ANGLE REPAIRED IAW SRM 51-40-4 FIG 1 DETAIL 5.
